header”></head>

<body class=

FDA Alerts

safety alerts

Alerts

  • Fresenius Kabi Recalls Volumat MC Agilia Infusion Pump and Vigilant Agilia Drug Library

    The FDA has identified this as a Class I recall, the most serious type of recall.  Use of these devices may cause serious injuries or death. Recalled Product Volumat MC Agilia Infusion System and Vigilant Drug Library Models Volumat MC Agilia Z021135, Software Versions 1.7 and 1.9a Vigilant Drug Library Z073476, Software Versions 1.0 and […]Read More »
  • Par Pharmaceutical, Inc. Issues Voluntary Nationwide Recall of One Lot of Mycophenolate Mofetil for Injection

    Endo International plc, announced today that one of its operating companies, Par Pharmaceutical, Inc., is voluntarily recalling one lot of Mycophenolate Mofetil for Injection, USP to the hospital and retail pharmacy level. One vial of product was observed containing a glass fragment after reconstitution. The administration of a glass particulate, if present in an intravenous […]Read More »
  • Teva Pharmaceuticals USA Issues Voluntary Nationwide Recall

    Teva Pharmaceuticals has initiated a voluntary recall in the United States, to the patient level, of all lots of Amlodipine / Valsartan combination tablets and Amlodipine / Valsartan / Hydrochlorothiazide combination tablets due to an impurity detected above specification limits in an active pharmaceutical ingredient (API) manufactured by Mylan India. The impurity found in Mylan’s […]Read More »
  • Class 2 Device Recall AMIA Automated PD Cycler

    Class 2 Device Recall AMIA Automated PD Cycler Tuesday, August 21, 2018 Baxter Healthcare Corporation has issued a recall for the following power cords: AMIA Automated PD Cycler, Product Code: 5C9320 Kaguya PD System, Product Code: T5C8500 Read MoreRead More »
  • Hospira Issues Voluntary Nationwide Recall

    Hospira, Inc., a Pfizer company, is voluntarily recalling 8 lots of Hospira’s Daptomycin for Injection 500 mg, Lyophilized Powder For Solution, Single Dose Vial (NDC 0409-0106-01) to the Hospital/Retail level. The product is being recalled due to adverse event reports indicative of infusion reactions. Daptomycin for Injection has been associated with reports of adverse events indicative of […]Read More »